# SDR FDEA201806181518

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 83,279 hours, 20,926 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE FORMER AT XOS 584 FOUND CRACK. FORMER REMOVED AND REPLACED AS PER SRM 51-31-01-0G. FORMER FABRICATED AS PER DWG ARB 2931 REV H. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
